# SDR ABXA9701755

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46079
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 56168942
- Condition: Cracked
- Location: Ws 408
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING STR NR 8 END FITTING AT XRS 408 IS CRACKED.  REPLACED RT WING UPPER STRINGER NR 8 FITTING IAW DWG 5616894 AND DC8 SRM 51-1-20D.
